# SDR UALA2012020200633

- Difficulty date: January 31, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 80,652 hours, 12,973 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416T203154
- Part serial: 23
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OFF WING ESCAPE SLIDE INFLATION HOSE IS COLLAPSED AND APPEARS INTERNALLY DETERIORATED ALONG 80 PERCENT OF ITS LENGTH.  REPLACED RT OFF-WING SLIDE PACK PER MM.  ACCOMPLISHED RII INSPECTION, CRITICAL STEPS GROUP NR 1, OF RT OFF WING SLIDE INSTALLATION.
